Rainbow and orthogonal paths in factorizations of K_n

Gyárfás, András and Mhalla, Mehdi (2010) Rainbow and orthogonal paths in factorizations of K_n. Journal of Combinatorial Designs, 18 (3). pp. 167-176.

Full text not available from this repository.
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 12 Dec 2012 08:39
Last Modified: 12 Dec 2012 08:39
URI: http://eprints.sztaki.hu/id/eprint/6465

Update Item Update Item